# SDR MASA2020060710100

- Difficulty date: June 7, 2020
- Submitted: June 7, 2020
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 35,980 hours, 29,482 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING IN FLIGHT. DIVERTED TO ATL, EMERGENCY DECLARED. REMAINS OOS FOR T/S.
